| Model Number |
E 411 |
| Medical Device Problem Codes |
High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable elecsys hcg+beta and elecsys hiv combi pt results for two patient samples tested on the cobas e 411 analyzer (rack system).Patient sample 1 elecsys hiv combi pt on (b)(6) 2026, the initial result was 13.32 coi (reactive).On (b)(6) 2026, the repeat result was 0.346 coi (non-reactive).Patient sample 2 elecsys hcg+beta on (b)(6) 2026, the initial result was 10.88 miu/ml.The repeat result was 0.100 miu/ml with a data flag.
Additional Manufacturer Narrative
The elecsys hcg+beta reagent lot number is 868696.The elecsys hiv combi pt reagent lot number is 869764.The expiration dates were not provided.The investigation is ongoing.